Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Shots and side effects.

Let me preface this question before I start: Do NOT respond if youre going to be a jerk, I don't need it. Do NOT respond if you're going to be making comments about me allowing my son to get his shots. That is my choice and it is not apart of this question.
Ok, so Gauge got his shots yesterday and got diahera (cant spell that word) with a slight fever (101.7 is considered a fever where I am from. and they only warned me of a 102 fever.). Today he is better but had one bad diaper this morning.
My question is: Has this happened to anyone elses baby? And should I wait it out or go ahead and make him an appointment?
Again: DO NOT RESPOND IF YOU ARE GOING TO BE A JERK. Thank you.

 
MommaWoods

Asked by MommaWoods at 9:52 AM on Jan. 8, 2009 in Babies (0-12 months)

Level 13 (1,103 Credits)
This question is closed.
Answers (4)
  • I would wait another day and continue to monitor the diapers - if you call doc tomorrow you can still get sick child visit in - if the poops are looking better, I wouldn't worry.

    (And good for you for 1) vaccinating and 2) asking for help in a direct manner and 3) signing your post.)
    Wimsey

    Answer by Wimsey at 10:22 AM on Jan. 8, 2009

  • I think that you should call the pedi to be on the safe side. After my daughters 2 month shots she was acting very unwell. But because of what the pedi "warned" me - I felt like since it wasnt those things I was going to be stupid to call... At her 4 month shots I had a different pedi for her and told him what had happened last time. He said that I should have called and if it happened this time to bring her in. She was fine and her symptoms were much worse than what you are saying so Im sure your son is just fine, but call to be sure.
    Anonymous

    Answer by Anonymous at 9:57 AM on Jan. 8, 2009

  • Call the pediatrician and see if he (or she) wants to see the baby. It never hurts to call the pediatrician with any questions!!

    None of my boys had reactions, so I'm not sure...I've heard of elevated temps, but not so sure about the diarrhea.
    TiccledBlue

    Answer by TiccledBlue at 10:02 AM on Jan. 8, 2009

  • I say wait a day and if it continues then call. It's hard to call a pedi with just a simple question because you generally never get them on the phone and if it's something simple that you don't need to worry about you won't want to have to pay for the visit.

    As far as I know this is common side effects from shots. My pedi warned us of this when we got ours. So just watch it.

    I'm proud of you for choosing to vaccinate =)
    julipickle

    Answer by julipickle at 10:31 AM on Jan. 8, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN